# SDR 96FDEA01121

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651758866
- Condition: Corrosion
- Location: Bs 268
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0650 AND 028.  CORROSION C53-221-01 ON 25G BEAM STA 268, LBL 2, WL 208.  ****S/D**** REMOVED AND REPLACED 25 G-BEAM, STA 268, LB 2, WL 208 PER FEDEX SRM 51-10-1.
